# SDR AALA20141123003

- Difficulty date: November 20, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 67,043 hours, 35,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ROW 9 LT IS INOPERATIVE.  R & R LAMP IN EMER CEILING LIGHT ROW 9 IAW MM 33-53-00-501.  SYS CHECKED NORMAL.
